Anxiety Support

Side effects?

I am not on any medication yet but I keep thinking about going to my drs and asking for some!

I feel like my body is stuck in a panic attack.

Nearly all day every day I feel different symptoms,the last few days has been dizziness, floating sensation.

I also get ringing in my left ear but I’ve had that since flying with a cold so I don’t know if that’s why Im so dizzy all the time.

Has anyone ever taken anxiety medication without having any horrible side effects?

I just want my old self back!

8 Replies
oldestnewest

What horrible side effects? If anxiety medications had horrible side effects nobody would use them and pharmaceutical companies would all have gone bust. But they haven't, they're thriving.

Pharmas thoroughly test their meds to check for side effects and have to show their meds are safe before they are licenced. Side effects are few and often resolve within a week or two.

People with anxiety get anxious about taking anxiety meds but it's just another symptom of anxiety.

Also because they are expecting bad side effects they imagine every ache, pain or strange sensation must be a side effect of their new med.

I took an anti anxiety antidepressant called amitriptyline: the only side effect was occasional dry mouth and some weight gain. A small price to pay for feeling normal.

Most peole don't want to be on meds for ever but if anxiety is overwhelming then it's the right thing to do.

But during the respite that meds bring it's good to investigate talking cures/therapy or self help cures from books.

1 like
Reply

Thank you so much for the advice.

I’ve been reading a few reviews & advice pages on the medication and a lot of people have said that the medication made them feel worse so they had to come off them which then left them traumatised.

I guess its each to there own.

Yeah id love to feel normal again, just don’t like the sound of having withdrawals if one day I did decide to leave the medication (once I decide to try some)

Yes I am really considering asking for some sick of feeling like this now ;(

Thanks again for the reply

Reply

Newuserx, can I just say that if you decide to go on meds then there's absolutely no reason to experience withdrawal symptoms that you mention when the time arrives to come off them. You simply reduce the dosage slightly week by week over a given amount of time so your mind and body gets used to being without them, it's called tapering. Hope all goes well for you.

1 like
Reply

Thank you

Reply

It’s very well known that anti anxiety meds give side affects and very well known people suffer from withdrawal symptoms after being on them for long periods of time. I know this as I looked for info myself before I made the decision if I was going to take them or not I chose not too

Reply

Yeah I have decided against them. I’ve read too many horrible stories I know that everyone is different but I don’t really want to take the risk.

Reply

If they could give me something to stop side affects I’d take them as I’m desperate for help but I don’t think that’s possible so that’s why I’ve stayed away

1 like
Reply

Same! If there wasn’t any side effects then id be on them straight away. I’m glad someone else feels the same as I do about medication

1 like
Reply

You may also like...